# SDR SWIA202503171214

- Difficulty date: December 14, 2024
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 40,930 hours, 30,007 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HANDLE HOUSING IS GOUGED (MARKED)      (C-CHECK RO 3/14/2025)    REMOVED DAMAGED AFT CARGO DOOR HANDLE HOUSING. REF. CRJ700 SRM 51-42-21-001-001-A01 INSTALLED NEW AFT CARGO DOOR HANDLE HOUSING. REF. CRJ700 SRM 51-42-21-001-001-A01 AND DWG# CC670-38702 REV. F. COMPLIED WITH TASK CARD 51-900-1002-SKY
